# SDR CALA2022050201109

- Difficulty date: April 29, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 75,236 hours, 29,837 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: D5311275320000
- Condition: None
- Location: Fr20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR20 LHS DOUBLE JOGGLE HOLE #8 FOUND OVERSIZED, CHECK AS PER UAL EA 5311-02442 REV ORIG OP 003 STEP 9.1, ZONE 200, SEQ 1552, LTPR NR# 5001153054-0010. REPAIRED HOLE #8 ON THE LHS FR 20 DOUBLE JOGGLE PER ECRA 5311-02804 STEPS 1-20 WITH NO DEVEATIONS
